# SDR 0509004

- Difficulty date: September 19, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,127 hours, 78,547 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 693927221
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, SLAT NR 4 RIB CRACKED AT SLAT STA 0.28.
